# SDR HNAA2012122801134

- Difficulty date: December 28, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 51,716 hours, 57,417 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: 404910
- Condition: Damaged
- Location: Cabin Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CENTER ISLE LIGHT AT 1DF STARTS TO SMOKE.  CIRCUIT BREAKERS S1, S2 AND R2 WERE PULLED AND COLLARED.
